Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

What treatment should i take for hair loss, when i am having hypothyroid ?

Hello, i am 26, 4.9, 60 kg, hypothyroid ( TSH before treatment 190), on thyronorm for two months now after 1st baby (1 yr old now). Recently i have started noticing really bad hairfall, as if i am gonna go bald, combined with thickening of facial hair . Also few lengthy growing hair on the chin. For ur information, i was diagnosed with PCOD before pregnancy which was treated with metformin. Plz guide me.
Asked On : Fri, 22 Jul 2011
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi,thanks for query.First of all get your thyriod status checked again.Adjust the dose of drug after the reports.You need to consult an endocrinologist to look for any hormonal imbalance as you are growing facial hari and loosing from scalp.Another possibility could be some local scalp problem like dandruff.Take good diet rich in vitamines,calcium and proteins as incase of lactating mother iron and calcium deficiency is the commonest cause.
wishing you good health.
Answered: Fri, 22 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor